# SDR USAA2013120900001

- Difficulty date: December 6, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 40,794 hours, 23,315 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3526
- Condition: Faulty
- Location: Apu Bay
- Part time: 15,575 hours, 10,990 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM BNA TO CLT, CREW REPORTED A FOUL CABIN ODOR, FULL CABIN, IN FLIGHT & DURING CRUISE.  ACCOMPLISHED TROUBLESHOOTING JOB CARDS.  R & R APU ASSEMBLY & CABIN HEPA FILTERS IAW JOB CARD 26L31049003, OPERATIONS NORMAL.
